# SDR IPXA2015040287648

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7810501
- Condition: Corroded
- Location: Bs 1710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT FUSELAGE CARGO LONGERON 52 HAS CORROSION BETWEEN STA 1701 TO 1721.  ACCOMPLISHED PERMANENT REPAIR BY REPLACING L52 FROM STA 1701 TO 1750 WITH SPLICE REPAIR AT FS 1750 IAW VT-SAA, EA 011-5310-01-A5784, REV I/R AND EO MD11-5310-57089-A.
